# SDR ASAA1047720

- Difficulty date: April 5, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 65454457
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER CHORD IS CRACKED BETWEEN STRINGER 2 & 3 WBL 135.5.  CUT OUT DAMAGED SECTION AND INSTALLED REPAIR TEE.
